# SDR CALA2023011800143

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737990ER
- Aircraft serial: 31661
- Aircraft time: 34,414 hours, 12,436 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Overheated
- Location: R1
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT LIGHT ON R FWD.   ACCOMPLISHED HFEC PART 6 51-00-00 PROCEDURE ON 1R WINDOW FRAME ACCOMPLISHED HFEC PART 6 51-00-00 ON 1R WINDOW FRAME FOR CRACKS, ACCOMPLISHED HFEC PART 6 51-00-00 PROCEDURE ON 1R WINDOW FRAME ACCOMPLISHED INSTALLATION OF WINDOW IN REF TO 56-11-11 UP TO AND ACCOMPLISHED STEP H.  CABIN PRESSURE LEAKAGE TEST FOR #1 AFTER FURTHER EVALUATION DURING WINDOW INSTALL FOUND AREA OF WINDOW CODE H-13 (WINDOW BEING INSTALLED)ON  TERMINAL #1 ON RETORQUED FLIGHT DECK  #1 RH WINDOW FASTENERS REF AMM 56-11-11.  FOR CRACKS, NO CRACKS FOUND.  RIGHT WINDOW, LEAK CHECK GOOD REF AMM 05-51-91-790-801 WINDOW LEAKING, PERFORMED CABIN PRESSURE LEAKAGE TEST FOR #1 RIGHT WINDOW REF WINDOW RESISTANT CODE WAS VERIFIED AND TERMINAL BOARD TAP REF AMM 56-11-11
